# SDR HEEA060046

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 3434 · Marker Beacon System
- Part: Receiver
- Part number: 066104400
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO AUDIO, NO LIGHTS.  PERFORMED PRELIMINARY INSPECTION, FOUND UNIT TO HAVE INTERMITTENT AUDIO AND NO LIGHTS.
